MathSciNet Relay Station
MathSciNet bibliographic data
MR2465655 (2009m:46102) 46L55 (22A22 46L05)
Ionescu, Marius; Williams, Dana P. Irreducible representations of groupoid $C\sp *$-algebras. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1323–1332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement